MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND OSCAR; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BIOTRONIK AG, BUELACH, SWITZERLAND OSCAR; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 2.0/20-180/139
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
An oscar peripheral multifunctional catheter system was selected for treatment of a severely calcified chronic total occlusion.The oscar-pta 2/20-180/139 did not cross.
 
Additional Manufacturer Narrative
Neither the complaint instrument nor the angiographic material was returned.Therefore, no technical investigation on the subject could be performed.The product release documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the product release documentation confirmed that the instrument was manufactured according to specifications and passed all in-process controls as well as the final inspection.Periodic review of the manufacturing process confirmed that the output was in conformity.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause could be determined.

Brand Name
OSCAR
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key16096188
Report Number1028232-2023-00016
Device Sequence Number6609952
Product Code LIT
UDI-Device Identifier07640130455702
UDI-Public(01)07640130455702(17)2302
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K214038
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/09/2023
Device Model Number2.0/20-180/139
Device Catalogue NumberSEE MODEL NO.
Device Lot Number24221569
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2022
Supplement Date Received by Manufacturer01/26/2023
Initial Report FDA Received Date01/04/2023
Supplement Report FDA Received Date01/27/2023
Date Device Manufactured04/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown